Skip to Main content Skip to Navigation


...
hal-00569010v3  Journal articles
Cyril ImbertRégis MonneauHasnaa Zidani. A Hamilton-Jacobi approach to junction problems and application to traffic flows
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2013, 19 (01), pp 129-166. ⟨10.1051/cocv/2012002⟩
...
hal-01311363v1  Journal articles
Nicolas ForcadelWilfredo SalazarMamdouh Zaydan. Homogenization of second order discrete model with local perturbation and application to traffic flow
Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2017, 37 (3), pp.1437-1487. ⟨10.3934/dcds.2017060⟩
...
hal-00653337v3  Journal articles
Albert AltaroviciOlivier BokanowskiHasnaa Zidani. A general Hamilton-Jacobi framework for nonlinear state-constrained control problems
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2013, 19 (2), pp.337--357. ⟨10.1051/cocv/2012011⟩